Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Crix belly
Oct 11, 1999

I have been off of crixivan for about 4 mos now.

I have gained about 35 lbs. When will I see a decrease in my weight?

hood419

Response from Dr. Dieterich

Dear Hood419,

It is hard to predict. Now that protease-inhibitors are not the only cause of lipodystrophy(see previous answer), other drugs or just treating HIV may be the cause of body habitus changes. Decrease your calories, exercise aerobically, and have your doctor check your testosterone. Douglas T. Dieterich, M.D.


Previous
Lipodystrophy
Next
concerned........

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement